MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number RF*RB18303TA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
[medwatch 3600510000-2019-8024.].
 
Event or Problem Description
Terumo medical received a user facility medwatch report # 3600510000-2019-8024.The event description states: "during aortogram with right lower extremity runoff, physician was using a glidewire gold and the tip of the wire became lodged in plaque, in the patients right anterior tibial artery.The tip of the device broke off and remained in the plaque.Decision made to leave in".

Brand Name
RADIFOCUS GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key9213420
Report Number2243441-2019-00103
Device Sequence Number16240102
Product Code DQX
UDI-Device Identifier04987350711922
UDI-Public04987350711922
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
Report Date (Section F) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberRF*RB18303TA
Device Catalogue NumberGM1832
Device Lot Number180115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/30/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight79
Date Report Sent to FDA10/21/2019